# SDR ASAA2016052016804

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 7,012 hours, 2,325 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP.  ACFT GROUNDED. ACCOMPLISHED SATCOM RESET PROCEDURE IAW QRH. SATCOM, OPS RESTORED NORMAL.
